# SDR HALA2021122700200

- Difficulty date: December 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 45,336 hours, 7,122 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: 33301190001
- Part serial: 09072
- Condition: Defective
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ICE & RAIN PROTECTION - A.ICE L INR WING HI PR WHEN WING ANTI ICE USED. // REMOVED AND REPLACED WING ANTI-ICE CONTROL VALVE L/H INNER PER AMM 30-11-51. OPS CHECK GOOD. OK FOR SERVICE. VALVE, ANTI-ICE OFF 33-3011-9-0001 09072 ON 33-3011-9-0001 13041
